Alert archive / Colorado / Flash Flood Warnings in 2020
Flash Flood Warning 50, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 31, 2020, 4:29 PM MDT for Costilla County, Huerfano County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2020, 4:29 PM MDT (22:29 UTC)
- Expired
- Jul 31, 2020, 7:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Costilla County, CO, Huerfano County, CO
The radar
The Pueblo radar (KPUX), 123 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.5 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 1460 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
196
WGUS55 KPUB 312229
FFWPUB
COC023-055-010130-
/O.NEW.KPUB.FF.W.0050.200731T2229Z-200801T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
429 PM MDT Fri Jul 31 2020
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
West central Huerfano County in southeastern Colorado...
Northeastern Costilla County in south central Colorado...
* Until 730 PM MDT.
* At 428 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Around three tenths inch of rain
has already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
highways, streets and underpasses.
* Some locations that will experience flooding include...
Spring Burn Scar north of Highway 160.
Excessive rainfall over the burn scar may result in debris flow
moving through the drainages within the Spring Burn Scar north of
Highway 160 and South Abeyta Creek. The debris flow can consist of
rock, mud, vegetation and other loose materials.
This includes the following areas, North Abeyta Creek at Highway 160
bridge and South Abeyta Creek at Highway 160 bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.
&&
LAT...LON 3767 10499 3758 10485 3754 10505 3757 10515
3762 10518 3760 10526 3766 10527 3771 10526
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...0.30-0.50 INCHES IN 1 HOUR
$$
294 follow-up statements
025
WGUS75 KPUB 312255
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
455 PM MDT Fri Jul 31 2020
COC023-055-010130-
/O.CON.KPUB.FF.W.0050.000000T0000Z-200801T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Costilla CO-
455 PM MDT Fri Jul 31 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
WEST CENTRAL HUERFANO AND NORTHEASTERN COSTILLA COUNTIES...
At 451 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to one inch of rain has already
fallen over the northern most point of the Spring Scar. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Excessive rainfall over the Spring Burn Scar may result in debris
flow moving through drainages within the scar. The debris flow can
consist of rock, mud, vegetation and other loose materials.
Some locations that will experience flooding include...
Spring Burn Scar north of Highway 160 and South Abeyta Creek.
This includes the following areas, North Abeyta Creek at Highway 160
bridge and South Abeyta Creek at Highway 160 bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.
&&
LAT...LON 3767 10499 3758 10485 3754 10505 3757 10515
3762 10518 3760 10526 3766 10527 3771 10526
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...0.30-0.50 INCHES IN 45 MINUTES
$$
29716
WGUS75 KPUB 312334
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
534 PM MDT Fri Jul 31 2020
COC023-055-010130-
/O.CON.KPUB.FF.W.0050.000000T0000Z-200801T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Costilla CO-
534 PM MDT Fri Jul 31 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
WEST CENTRAL HUERFANO AND NORTHEASTERN COSTILLA COUNTIES...
At 527 PM MDT, Doppler radar indicates heavy rain has moved off the
Spring Burn Scar, but radar estimates between three tenths and an
inch of rain has fallen over much of the scar north of Highway 160
in the past hour. Flash flooding is likely ongoing.
HAZARD...Life threatening flash flooding likely.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
highways, streets and arroyos.
Excessive rainfall over the Spring Burn Scar may result in debris
flow moving through the drainages within the scar north of Highway
160. The debris flow can consist of rock, mud, vegetation and other
loose materials.
Some locations that will experience flooding include...
Spring Burn Scar north of Highway 160.
This includes the following areas, North Abeyta Creek at Highway 160
bridge and South Abeyta Creek at Highway 160 bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.
&&
LAT...LON 3767 10499 3758 10485 3754 10505 3757 10515
3762 10518 3760 10526 3766 10527 3771 10526
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...NONE IN THE NEXT 45 MINUTES
$$
29027
WGUS75 KPUB 010028
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
628 PM MDT Fri Jul 31 2020
COC023-055-010130-
/O.CON.KPUB.FF.W.0050.000000T0000Z-200801T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Costilla CO-
628 PM MDT Fri Jul 31 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
WEST CENTRAL HUERFANO AND NORTHEASTERN COSTILLA COUNTIES...
At 623 PM MDT, Doppler radar indicates thunderstorms are producing
moderate rain across the warned area. Radar estimates up to an inch
of rain have fallen since 4:30 PM. Flash flooding is likely ongoing.
HAZARD...Life threatening flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
highways, streets and arroyos.
Some locations that will experience flooding include...
Spring Burn Scar north of Highway 160.
This includes the following streams and drainages... Pass Creek, Oak
Creek, North Abeyta Creek, South Abeyta Creek and South Oak Creek.
This includes the following areas, North Abeyta Creek at Highway 160
bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.
&&
LAT...LON 3767 10499 3758 10485 3754 10505 3757 10515
3762 10518 3760 10526 3766 10527 3771 10526
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...0.10-0.20 INCHES IN HALF AN HOUR
$$
29172
WGUS75 KPUB 010121
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
721 PM MDT Fri Jul 31 2020
COC023-055-010131-
/O.EXP.KPUB.FF.W.0050.000000T0000Z-200801T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Costilla CO-
721 PM MDT Fri Jul 31 2020
...THE FLASH FLOOD WARNING FOR WEST CENTRAL HUERFANO AND NORTHEASTERN
COSTILLA COUNTIES WILL EXPIRE AT 730 PM MDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3767 10499 3758 10485 3754 10505 3757 10515
3762 10518 3760 10526 3766 10527 3771 10526
$$
29What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:07 PM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 31, 3:07 PM MDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 307 PM MDT Fri Jul 31 2020 .SHORT TERM...(This evening through Saturday) Issued at 307 PM MDT Fri Jul 31 2020 Afternoon convection a little slow to develop over the mountains today, though storms have started to become slightly more numerous as of 21z. Main question is how far east will activity spread this evening, as steering flow remains fairly N-S. Meso-analysis suggests fairly deep instability across Pueblo County and the east slopes of the Wet Mts this afternoon, with diffuse surface boundary roughly along the Arkansas River. Many CAMs, including several runs of the HRRR point to this area as having an enhanced potential for storms this evening, as mt convection interacts with deeper instability. Will nudge up pops accordingly, and wouldn't be surprised to see a strong storm or two moving quickly south, similar to last night. Lower risk for storms in the Colorado Springs area, as low level winds have shifted to nly behind the boundary, which will limit surface convergence. Over the mts/valleys, sct storms continue into the evening, before activity ends almost all areas after sunset. On Saturday, strong N-S steering flow again in place over the region, with CAPE around 1000 j/kg along the I-25 corridor and 0-6km shear of 35-40 kts by late afternoon. Expect another round of afternoon convection over the mountains/valleys, with potential for some stronger storms eastern mts/I-25 corridor where instability is greatest. Farther east, chances for convection on the plains look low, as storms generated over the mts will tend to move nearly due south. SWODY1 has much of the eastern half of the area in a marginal risk, which looks ok for the mts/I-25, but may be overdone farther east on the plains. Max temps will begin to creep upward slightly as swrn upper ridge begins to expand slowly northward. .LONG TERM...(Saturday night through Friday) Issued at 307 PM MDT Fri Jul 31 2020 Saturday night through Monday...An upper ridge of high pressure will be located over the desert sw and Great Basin through Monday, with the ridge axis roughly along the UT and CO state line. A cold front is forecast to drop south into eastern CO Sat evening, increasing llvl moisture across the eastern plains through the night and persisting through Sun and even Mon. SPC has covered all of the eastern plains with a Marginal risk for severe storms on Sat and again on Sun, since there will be abundant storm fuel and shear. Once storms do develop Sat along and behind the cold front, strong to severe storms will be possible which could linger into the late evening. The lower atmosphere will be primed for another round Sun aftn and eve, and considering the overall pattern, mon aftn and eve may be a repeat before the upper pattern shifts. Expect overnight low temps to be rather mild, with readings in the mid 40s to mid 50s for the high valleys, and around 60F for the plains. Max temps for Sun and Mon are expected to climb into the 80s for most areas. Tuesday through Friday...A couple of upper low pressure systems are forecast to track across the Pacific NW and West Coast through the remainder of the work week, flattening the ridge overhead and shunting it to the east. This repositioning of the ridge will push the dryline a bit further east into Kansas, it will open the Four Corners tap once again for moisture to push in from the southwest, and the flow aloft will become more westerly which means slightly warmer aftn high temps. There will be a daily chance of aftn and eve thunderstorms, mainly tied to the higher terrain with some spill over across the I-25 corridor. However, storm coverage will likely not be as enhanced as it will be on Sun and Mon, with just isolated to scattered POPs forecast. As for temps, look for highs in the upper 70s to mid 80s for the high valleys, and mid 80s to lower 90s for the plains. Moore && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 307 PM MDT Fri Jul 31 2020 VFR at all taf sites the next 24 hrs, with scattered thunderstorms late this afternoon and evening, and again Saturday afternoon/evening. Best chance for vcts into this evening will be at KALS, where gusty/erratic outflow winds are likely from 21z-01z. Vcts also possible around KPUB this evening, with a pool of fairly unstable air developing near/just east of the Wet Mts, and will include a mention until 03z-05z. Lowest chance of a vcts at KCOS, and won't include at this point, as most storms stay to the south of the airport. Convective activity wanes 03z-05z, with weak diurnal downslope/downvalley winds all sites by early Saturday morning. Repeat performance of convection Saturday afternoon, with storms moving south through the San Luis Valley and I-25 corridor late in the day. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...MOORE AVIATION...PETERSEN
Hazardous weather outlook, Jul 31, 11:14 AM MDT, 5 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1114 AM MDT Fri Jul 31 2020 COZ058>089-093>099-011300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1114 AM MDT Fri Jul 31 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms are expected this afternoon and evening in and near the mountains. The main risk with thunderstorms will be gusty winds up to 40 mph, brief heavy rainfall, and dangerous cloud to ground lightning. One or two storms in and near the mountains could briefly become strong, producing hail up to the size of nickels and wind gusts up to 50 mph. Localized flash flooding will be possible on area burn scars should these locations be impacted by a stronger storm. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered thunderstorms are expected over the mountains, the mountain valleys, and the adjacent plains on Saturday afternoon. Flash flooding will be possible over the burn scars if a stronger storm develops over them. Widespread showers and thunderstorms are expected on Sunday and Monday afternoon, with the higher risk of burn scar flash flooding on Sunday afternoon. There is a chance for severe weather on Sunday and Monday afternoon, with the main risks being 1 inch hail and 60 mph winds. Isolated to scattered thunderstorms are expected over the mountains from Tuesday through Thursday. Though storms will be isolated to scattered,flash flooding is still possible if a storm develops over the burn scars. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening in and near the mountains. 10/27
In the hours before
Local storm report, Jul 31, 2:28 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT FRI JUL 31 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 6 N CUCHARA 37.46N 105.10W
07/28/2020 HUERFANO CO EMERGENCY MNGR
WATER OVER COUNTY RD. 421.
&&Special weather statement, Jul 31, 3:44 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
344 PM MDT Fri Jul 31 2020
COZ072-073-078-079-087-312230-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
344 PM MDT Fri Jul 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALAMOSA...
NORTHWESTERN HUERFANO...SOUTH CENTRAL CUSTER...SOUTHEASTERN SAGUACHE
AND NORTHERN COSTILLA COUNTIES UNTIL 430 PM MDT...
At 343 PM MDT, Doppler radar was tracking a strong thunderstorm near
Crestone Peak, or 23 miles southeast of Hayden Pass Burn Scar, moving
southeast at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Northwestern Spring Burn Scar north of Highway 160, Crestone Peak,
Red Wing and Great Sand Dunes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3801 10565 3808 10540 3769 10516 3759 10547
3770 10546 3782 10552
TIME...MOT...LOC 2143Z 337DEG 26KT 3803 10553
epSpecial weather statement, Jul 31, 4:14 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Pueblo CO 414 PM MDT Fri Jul 31 2020 COZ072-074-079-087-312245- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- 414 PM MDT Fri Jul 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO AND NORTHEASTERN COSTILLA COUNTIES UNTIL 445 PM MDT... At 412 PM MDT, Doppler radar was tracking a a couple of strong thunderstorms near the Spring Burn Scar, one near Farisita and one southeast of Red Wing, moving southeast at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Spring Burn Scar, Walsenburg, La Veta, Farisita, La Veta Pass, and Gardner. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3768 10538 3787 10512 3759 10474 3738 10508 TIME...MOT...LOC 2212Z 318DEG 20KT 3770 10515 29
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:05 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jul 30, 6:16 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 29 min |
| Jul 30, 6:38 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 22 min |
| Jul 30, 7:46 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Jul 30, 7:50 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jul 30, 8:08 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Huerfano, Pueblo | 10 min |
| Jul 30, 8:17 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 28 min |
| Jul 30, 8:41 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jul 30, 9:25 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jul 30, 9:55 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jul 31, 3:44 PM MDT | Special Weather Statement | PUB | Custer | 46 min |
| Jul 31, 4:14 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
| Jul 31, 4:49 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Jul 31, 4:58 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
Nearby
Flash Flood Warnings in Colorado, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.